# SDR 2007UALA05004

- Difficulty date: December 4, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 25,840 hours, 10,012 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ACFT PULLING LEFT, CONFIRMED HARD PULL.  REPLACED STEERING TRANSDUCER, BOTH NOSE WHEEL TIRES, BSCU, NWS SENSOR 3GC.  ADJUSTED NWS FEEDBACK CABLES TO FINAL FIX THE PROBLEM.
